# SDR SWAA2023081677985

- Difficulty date: July 12, 2023
- Submitted: August 16, 2023
- Operation: Air carrier
- Aircraft: N8600F
- Make and model: Boeing 737-8H4
- Aircraft serial: 39882
- Aircraft time: 38,436 hours, 17,543 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Access Panel
- Condition: Bulged
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE FWD KEEL BEAM ACCESS PANEL # 192E HAS BULGING/CRACKED FASTENER HOLES<[01] PREPARED DAMAGED AREA FOR REPAIR FASTENER HOLES AS MARKET ON PANEL #192E AS PER B737 SRM 51-70-04-2R-9. APPLIED REPAIR IN DAMAGED AREA (FASTENER HOLES) AS PER B737 SRM 51-70-04-2R-9; MATERIAL USED PO#1776837; PO#2012656 AND PO#1738579. APPLIED TOP COAT. AS PER AMM 51-21-73-370-803.;[02] VERIFIED ALL STEPS
